On fractional smoothness and Lp-approximation on the Wiener space
Geiss, S., & Toivola, A. (2015). On fractional smoothness and Lp-approximation on the Wiener space. The Annals of Probability, 43(2), 605-638. https://doi.org/10.1214/13-AOP884
Published inThe Annals of Probability
© Institute of Mathematical Statistics 2015. This is a final draft version of an article whose final and definitive form has been published by Institute of Mathematical Statistics.
PublisherInstitute of Mathematical Statistics
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Toivola, Anni (University of Jyväskylä, 2009)
Laukkarinen, Eija (University of Jyväskylä, 2012)
Geiss, Stefan; Ylinen, Juha (American Mathematical Society, 2021)We introduce a decoupling method on the Wiener space to define a wide class of anisotropic Besov spaces. The decoupling method is based on a general distributional approach and not restricted to the Wiener space. The class ...
Ylinen, Juha (University of Jyväskylä, 2015)
Laukkarinen, Eija (2020)We consider Malliavin smoothness of random variables f(X1), where X is a purejump Lévy process and the functionfis either bounded and Hölder continuousor of bounded variation. We show that Malliavin differentiability and ...